Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Does cyclobenzaprine cause erectile dysfunction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1499 Questions
I .take afluzosin regularly and recently stated taking also cyclobenzaprine. Now I can not keep my erection. Is it because of this drug?
Posted Sun, 9 Feb 2014 in Men's Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Yes,Cyclobenzaprine cause erectile dysfunction... Detailed Answer: Hi, Yes, you are right, the use of cyclobenzaprine can cause erectile dysfunction (problems). So, I'd suggest to discuss this side effect with your doctor and to stop such medication. All the best! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor